# SDR UALA2012030601428

- Difficulty date: March 4, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 62,893 hours, 22,338 cycles
- Engine: Pwa PW2037
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 476493
- Part serial: 1121
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  NO ENG START LEFT ENGINE IGNITOR ON ONE NORMAL START IN BOTH.  REPLACED LT ENGINE NR 1 SYS IGNITOR PLUG AND LT ENGINE NR 1 SYSTEM IGNITION EXCITER.  PERFORMED A SUCCESSFUL OPERATIONAL TEST OF THE LT ENG NR 1 SYSTEM IGN SYSTEM AND ENG RUN PER AMM 74-00-00.
